# SDR ERAA098180

- Difficulty date: April 18, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Aircraft time: 14,485 hours
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 252464431N
- Part serial: 84020020
- Condition: Stalled
- Location: Engine
- Part time: 10,372 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HAS COMPRESSOR STALL OFF IDLE WHILE ADVANCING THROTTLE TO FULL FCU TESTED WITHIN SERVICE LIMITS.  FCU TESTED IAW HONEYWELL OHM FORM 15-602E AND RESET TO NOMINAL LIMITS.
